Skip to Content

I took two tramadol with one extra strength tylenol and not sure why it made me drowsy with nausea?

Responses (2)

chuck1957 21 Apr 2016

betty that is a side effect of Tramadol and you should not need to take Tylenol with it. But you have to be very careful this medication can be a real hard on to get off of. And more so if it is not prescribed myself I would not take it even if it was prescribed do to the short term use and people having such a hard time getting off of it. Chuck1957 and again these are normal side effects of this medication so it does not really agree with you check with your doctor. Chuck1957

chuck1957 25 Apr 2016

Moderate
tramadol food
Applies to: tramadol

Alcohol can increase the nervous system side effects of traMADol such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with traMADol. Do not use more than the recommended dose of traMADol, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.******####***** Betty yes again if you just started this medication it is not uncommon to have these feelings until your body gets used to it.Above at the beginning is some side effects but does not mean you well have them most people tolerate this pretty good but if you continue having problems double check with the doctor. Chuck1957

Delila 25 Apr 2016

If you are not used to taking Tramadol these effects can occur. What were you taking the Tramadol for? Combining Tramadol with Tylenol (Paracetamol) is fine, so that shouldn't be the cause. Are you taking any other medication or did you have an alcoholic drink?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions